# SDR SWAA2018110526435

- Difficulty date: October 30, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 42,597 hours, 27,436 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1001
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT SPAR VAPOR BARRIER CRACKED BETWEEN LBL 29.83 TO LBL 46.64.  REPAIRED BARRIER IAW EA.
